MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed alinty i prolactin results for two patients.The following results were provided: all initial prolactin results listed are from on (b)(6) 2025.Prolactin (prolactin result units: ng/ml, reference value: male: 3.46-19.40, female: 5.18-26.53) sid: (b)(6), male, initial prolactin result 9.45 ng/ml, repeated on another machine 17.87 ng/ml, repeated after new calibration 19.93 ng/ml.Sid: (b)(6), female, initial prolactin result 18.31 ng/ml, repeated on another machine 33.26 ng/ml, repeated after new calibration 35.58 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Complete entry for section a1: patient identifier: (b)(6).Complete entry for section a3a: sex: male and female.Complete entry for section e1: phone number: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the alinity i prolactin calibrator did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 72065ud00.Device history review did not identify issues associated with the customer¿s observation.In-house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 72065ud00.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i prolactin calibrator lot number 72065ud00 using reagent lot 73476ud00 was identified.This report is being filed on an international product, list number 07p66, that has a similar product distributed in the us with the same list number, and a 510k/pma/bla number that¿s exempt.
 
Event or Problem Description
The customer observed falsely depressed alinty i prolactin results for two patients.The following results were provided: all initial prolactin results listed are from (b)(6) 2025.Prolactin (prolactin result units: ng/ml, reference value: male: 3.46-19.40, female: 5.18-26.53) sid (b)(6), male, initial prolactin result 9.45 ng/ml, repeated on another machine 17.87 ng/ml, repeated after new calibration 19.93 ng/ml.Sid (b)(6), female, initial prolactin result 18.31 ng/ml, repeated on another machine 33.26 ng/ml, repeated after new calibration 35.58 ng/ml.No impact to patient management was reported.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23220664
Report Number3005094123-2025-00500
Device Sequence Number8780706
Product Code CFT
UDI-Device Identifier00380740121587
UDI-Public(01)00380740121587(17)260220(10)73476UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Catalogue Number07P66-30
Device Lot Number73476UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROLACTIN CAL K, 07P66-01, 72065UD00.
Patient SexMale